| Catalog Number |
702932 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Disposed by hospital.
Event or Problem Description
It was reported that, during a primary procedure on a right clavicle, that the repositioning forceps broke while in use.Another device was available for use in the o.R.Surgery was completed successfully with no delay.No adverse consequences reported.